# SDR DALA1111850691

- Difficulty date: January 8, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 43,603 hours, 19,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT S18L AND STA 1700.  ACCOMPLISHED ERA 488992-14 ORIGINAL ON HMV AT SAA ON NRC 171856.
